MathSciNet Relay Station
MathSciNet bibliographic data
MR257550 (41 #2200) 35.30
Trèves, François On local solvability of linear partial differential equations. Bull. Amer. Math. Soc. 76 1970 552–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement